# SDR SWIA202055770

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tension Tie
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT TENSION TIE BAR HARDWARE CORRODED.    (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED CORRODED FWD AND AFT TENSION TIE BAR HARDWARE IAW CRJ200 AMM 52-11-19-400-803 REV62 DATED DEC10/20. INSTALLATION OF TENSION TIES TO BE ACCOMPLISHED ON MX TRANS #21986007 ITEM 13.
